# SDR DL72K971936

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FWD ENTRY OVERHEAD WILL NOT ILLUM, WHEN TESTED.  REPLACED BATT'S IN LIGHT ASSY, CKS NML.
